# SDR AALA202505027435

- Difficulty date: April 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 93,167 hours, 12,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN EMERGENCY LIGHT IN RH SIDE AT GALLEY 4. MAINTENANCE REPLACED EMERGENCY LIGHT IN RH SIDE AT GALLEY 4  IAW CMM 25-06-58 STEP 5.
